# SDR 97FDEA00860

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208385
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT BAY BS 1130 LOWER FLOORBEAM CHORD LOWER SURFACE LBL 21, WL 200 AT FASTENER HOLE.  *S/D*  REPAIRED AFT BAY BS 1130 LOWER BEAM CHORD, LOWER SURFACE, LBL 21, WL 200 PER ER 97-2664 AND EA 7-5310-36853.
